# SDR SWIA201332721

- Difficulty date: February 1, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 34,322 hours, 48,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF EMERGENCY LIGHTS FAIL TO ILLUMINATE.  (FLT 5320)  REPLACED NR 1 ELBP FUSE.
